# SDR MALA060435

- Difficulty date: June 18, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,990 hours, 19,650 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006WS00
- Part serial: 1574
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB OUT CREW RECEIVED A BYTE LIGHT WARNING INDICATION.  THE CREW RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED WEU IAW AMM 31-50-05.  OPS CHECK GOOD PN ON/OFF 006WS00 SN OFF 1574 SN ON 1594.
